American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47J05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Christian Pötzsche. A functional-analytical approach to the asymptotics of recursions. Proc. Amer. Math. Soc. 137 (2009) 3297-3307. MR 2515399.
Abstract, references, and article information   
View Article: PDF

[2] J. Berkovits. A reduction theorem for the topological degree for mappings of class $(S+)$. Proc. Amer. Math. Soc. 135 (2007) 2059-2064. MR 2299481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. G. Ramm. Dynamical systems method (DSM) for unbounded operators. Proc. Amer. Math. Soc. 134 (2006) 1059-1063. MR 2196039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] C. E. Chidume, Jinlu Li and A. Udomene. Convergence of paths and approximation of fixed points of asymptotically nonexpansive mappings. Proc. Amer. Math. Soc. 133 (2005) 473-480. MR 2093070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] C. E. Chidume and H. Zegeye. Approximate fixed point sequences and convergence theorems for Lipschitz pseudocontractive maps. Proc. Amer. Math. Soc. 132 (2004) 831-840. MR 2019962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. E. Chidume and H. Zegeye. Approximation methods for nonlinear operator equations. Proc. Amer. Math. Soc. 131 (2003) 2467-2478. MR 1974645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Damir Bakic and Boris Guljas. Wigner's theorem in Hilbert $C^*$-modules over $C^*$-algebras of compact operators. Proc. Amer. Math. Soc. 130 (2002) 2343-2349. MR 1897459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. E. Chidume. Iterative approximation of fixed points of Lipschitz pseudocontractive maps. Proc. Amer. Math. Soc. 129 (2001) 2245-2251. MR 1823906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1